加载中…
The purpose of this paper is twofold. The first aim is based on Riesz–Thorin’s interpolation theorem, we prove new Hausdorff–Young type inequalities for the Quadratic Fourier transforms in (Ann. Funct. Anal. 2014;5(1):10–23) and linear canonical transforms in (Mediterr. J. Math. 2018;15,13), which were introduced by Castro et al. The second aim is to investigate the boundedness of the oscillatory integral operator with polynomial phases, which is also presented in the last section of the article.

生成讲解博客的中文版本

生成AI智能校验的中文版本